A generalization of the proof of the triviality of scalar field theories

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

The proof of the triviality of φ4 theory in d>4 dimensions is generalized. We show that the triviality of scalar field theories holds for a wide class of potentials.

Original languageEnglish
Pages (from-to)2200-2203
Number of pages4
JournalJournal of Mathematical Physics
Volume24
Issue number8
Publication statusPublished - 1982
Externally publishedYes

Fingerprint

Field Theory
Scalar Field
scalars
Generalization
Class

ASJC Scopus subject areas

  • Organic Chemistry

Cite this

A generalization of the proof of the triviality of scalar field theories. / Hattori, Tetsuya.

In: Journal of Mathematical Physics, Vol. 24, No. 8, 1982, p. 2200-2203.

Research output: Contribution to journalArticle

@article{b7be650031d34fe1a54cfe3e9b65ae13,
title = "A generalization of the proof of the triviality of scalar field theories",
abstract = "The proof of the triviality of φ4 theory in d>4 dimensions is generalized. We show that the triviality of scalar field theories holds for a wide class of potentials.",
author = "Tetsuya Hattori",
year = "1982",
language = "English",
volume = "24",
pages = "2200--2203",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "8",

}

TY - JOUR

T1 - A generalization of the proof of the triviality of scalar field theories

AU - Hattori, Tetsuya

PY - 1982

Y1 - 1982

N2 - The proof of the triviality of φ4 theory in d>4 dimensions is generalized. We show that the triviality of scalar field theories holds for a wide class of potentials.

AB - The proof of the triviality of φ4 theory in d>4 dimensions is generalized. We show that the triviality of scalar field theories holds for a wide class of potentials.

UR - http://www.scopus.com/inward/record.url?scp=36749115267&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36749115267&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:36749115267

VL - 24

SP - 2200

EP - 2203

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 8

ER -